# SDR USAA2014082500015

- Difficulty date: August 23, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 46,116 hours, 17,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012881
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMER LIGHT COVER ON SEAT 23C BROKEN.  INSTALLED EMER LIGHT COVER AT SEAT 23C IAW AMM 33-51-19-400-001-A.
